I have been experiencing nausea and a lack of energy for about a month. It isn't everyday, but at least 2 or 3 days a week. Is there anything besides stress and too much exercise that could be causing this?
Welcome to the MedHelp forum!
If you are exercising too much and not having enough water and electrolytes, then this could be the most important cause for nausea and fatigue. Apart from this stress, anemia, diabetes should be looked into as all can change the effect of exercise on the body. GERD or gastric reflux with acidity too could be another cause.
It is difficult to comment beyond this at this stage. Drink plenty of fluids and slowly build up your exercise level. If this does not help, consult a doctor to rule out the other mentioned conditions. Take care!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.